RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 2, Pages 69–70 (Mi faa1113)  

Brief communications

Global properties of the Maslov index and Morse theory

A. B. Givental'


Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:2, 14–142

Bibliographic databases:

UDC: 513.83
Received: 23.06.1986

Citation: A. B. Givental', “Global properties of the Maslov index and Morse theory”, Funktsional. Anal. i Prilozhen., 22:2 (1988), 69–70; Funct. Anal. Appl., 22:2 (1988), 14–142

Citation in format AMSBIB
\Bibitem{Giv88}
\by A.~B.~Givental'
\paper Global properties of the Maslov index and Morse theory
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 2
\pages 69--70
\mathnet{http://mi.mathnet.ru/faa1113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=947612}
\zmath{https://zbmath.org/?q=an:0668.58011|0655.58003}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 2
\pages 14--142
\crossref{https://doi.org/10.1007/BF01077609}


Linking options:
  • http://mi.mathnet.ru/eng/faa1113
  • http://mi.mathnet.ru/eng/faa/v22/i2/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:366
    Full text:267
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020